This publication is cited in the following 14 articles:
M. A. Dorodnyi, T. A. Suslina, “Porogovye approksimatsii funktsii ot faktorizovannogo operatornogo semeistva”, Algebra i analiz, 36:1 (2024), 95–161
T. A. Suslina, “Operator-theoretic approach to the homogenization of Schrödinger-type equations with periodic coefficients”, Russian Math. Surveys, 78:6 (2023), 1023–1154
Yu. M. Meshkova, “Variations on the theme of the Trotter-Kato theorem for homogenization of periodic hyperbolic systems”, Russ. J. Math. Phys., 30:4 (2023), 561
K. Cherednichenko, I. Velčić, J. Žubrinić, “Operator-norm resolvent estimates for thin elastic periodically heterogeneous rods in moderate contrast”, Calc. Var., 62:5 (2023), 147
T. A. Suslina, “Threshold approximations for the exponential of a factorized operator family with correctors taken into account”, St. Petersburg Math. J., 35:3 (2024), 537–570
M. A. Dorodnyi, T. A. Suslina, “Homogenization of a non-stationary periodic Maxwell system in the case of constant permeability”, J. Differ. Equ., 307 (2022), 348–388
K. Cherednichenko, S. D'Onofrio, “Operator-norm homogenisation estimates for the system of Maxwell equations on periodic singular structures”, Calc. Var. Partial Differ. Equ., 61:2 (2022), 67
K. Cherednichenko, I. Velcic, “Sharp operator-norm asymptotics for thin elastic plates with rapidly oscillating periodic properties”, J. Lond. Math. Soc.-Second Ser., 105:3 (2022), 1634–1680
Dorodnyi M.A., “Operator Error Estimates For Homogenization of the Nonstationary Schrodinger-Type Equations: Sharpness of the Results”, Appl. Anal., 2021
Yu. M. Meshkova, “On operator error estimates for homogenization of hyperbolic systems with periodic coefficients”, J. Spectr. Theory, 11:2 (2021), 587–660
T. A. Suslina, “Homogenization of the Higher-Order Hyperbolic Equations with Periodic Coefficients”, Lobachevskii J Math, 42:14 (2021), 3518
M. Dorodnyi, T. A. Suslina, “Operator error estimates for homogenization of hyperbolic equations”, Funct. Anal. Appl., 54:1 (2020), 53–58
M. A. Dorodnyi, T. A. Suslina, “Homogenization of the hyperbolic equations with periodic coefficients in Rd: Sharpness of the results”, St. Petersburg Math. J., 32:4 (2021), 605–703
M. A. Dorodnyi, “Homogenization of periodic Schrödinger-type equations, with lower order terms”, St. Petersburg Math. J., 31:6 (2020), 1001–1054